Almost Periodicity in Semilinear Systems

  • C. CorduneanuEmail author


This paper is concerned with existence of solutions in Open image in new window spaces, to the system
$$\dot{x}(t)=Ax(t)+(fx)(t),\ \ t\in R.$$


Periodic Function Contraction Mapping Contraction Mapping Principle Convolution Type Classical Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [Co11]
    Corduneanu, C.: A scale of almost periodic functions spaces. Differential and Integral Equations, 24 (2011), 1–27. MathSciNetGoogle Scholar
  2. [Co09]
    Corduneanu, C.: Almost Periodic Oscillations and Waves, Springer, New York (2009). zbMATHCrossRefGoogle Scholar
  3. [Co73]
    Corduneanu, C.: Integral Equations and Stability of Feedback Systems, Academic Press, New York (1973). zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  1. 1.The University of Texas at ArlingtonArlingtonUSA

Personalised recommendations